| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that the patient was hospitalized due to pain in the right leg following the trial procedure.The leads were removed and there have been no reports of further complications regarding this event.